2 doctors weighed in:

Can high blood pressure medication cause nervous system side effects? Can any docs explain?

2 doctors weighed in
Dr. Bennett Werner
Internal Medicine - Cardiology
1 doctor agrees

In brief: Depends

It depends on the exact med you're taking and the dose.
Dizziness, especially when first standing, is a relatively common side effect . Beta blockers can cause fatigue but blunt panic and prevent migraine headache. Clonidine often causes fatigue.

In brief: Depends

It depends on the exact med you're taking and the dose.
Dizziness, especially when first standing, is a relatively common side effect . Beta blockers can cause fatigue but blunt panic and prevent migraine headache. Clonidine often causes fatigue.
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
40 years in practice
2M people helped
Continue
111,000 doctors available